# SDR CALA2013071100479

- Difficulty date: July 6, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 47,239 hours, 15,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A76148
- Condition: Worn
- Location: Bs 673-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE PANEL SUPPORT STRUCTURAL IS WORN AT BS 673 TO 680, RBL 24 - 55.  BLENDED AREAS TO REMOVE DAMAGES AND INSTALLED REPAIR STRAP REF STEPS 1-15 OF EC/RA 5340-01521.
